# SDR USAA040246

- Difficulty date: May 21, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Engine: Ge CFM56*
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 40,473 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, WEB .5000 INCH CRACK, 2ND LIGHTENING HOLE FROM FWD EDGE OF DOOR 12 INCHES UP FROM LOWER EDGE OF DOOR.  CUT OUT DAMAGE AND INSTALLED REPAIR PLATE IAW SRM.
